Jump to content



Photo

Hyperthyroidism When Discontinuing Duloxetine?


  • Please log in to reply
2 replies to this topic

#1 sk8rmama24

sk8rmama24

    Advanced Member

  • Members
  • PipPipPip
  • 34 posts

Posted 04 May 2018 - 09:53 PM

I saw in the forum some had hypothyroidism symptoms after discontinuing this evil drug...but has anyone experienced hyperthyroidism? A lot of the symptoms I have been having seem consistent with an overactive thyroid. I even have a toenail that is separating from the nailbed. A lot of these symptoms seemed to get worse when I decreased from 60mg to 30mg. I just wondering how much damage this drug could have done to my endocrine system.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,567 posts
  • LocationMissouri

Posted 05 May 2018 - 06:52 PM

As you said there is much evidence linking Cymbalta to hypothyroidism BUT after doing a search of the medical journals I could not find even one link to hyperthyroidism.


#3 gail

gail

    God-like

  • Site Supporter
  • 4,385 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 06 May 2018 - 06:31 AM

SK,

In the four years that I have been here, I have not read any posts concerning this subject. Not that I recall.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users